Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why should I take this Ovutrig 5k injection ?

Hello doctor,I am aged 29,I have been detected PCOD in Feb2010.Since first day of my period i am taking Metadose,Ovacare morning and evening.From 4th dayto 8th day along with these tablets i have taken Letroz n from 9th-13th day premarin.Also on 10th i have gone through follicular study the report shows Rt.Ovarial 22X22mm,Lt.Ovarial 9X6mm and ET 5mm again i have been asked to come on 12 th day also on 10 th day I have given Ovutrig 5K. Why this injection is gives ? Does above report shows any positive symptoms to get conceived ?
Asked On : Tue, 13 Jul 2010
Answers:  1 Views:  951
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
All medicines and injection are giving for growth,development of ovum and to develop good endometrium for healthy conception.
After youe next ovulation study will give some clues for development and appearance of ovum.
Ok and bye.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor